# SDR USAA2012122400007

- Difficulty date: December 23, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 46,432 hours, 19,037 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FORWARD LEFT EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD LEFT EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-65-52.  CHECKS OK.
